Psycho-Babble Administration | about the operation of this site | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help inform professionals about online groups Poet

Posted by MKB on November 6, 2004, at 15:21:19

In reply to Re: Help inform professionals about online groups, posted by Poet on November 1, 2004, at 18:21:29

I can't help but be alarmed that you are taking Effexor XR. My own response to withdrawing even after taking a small dose for four weeks was so severe, that I don't think I could have survived anything more serious.

If you do decide to get off it, don't do it without warning loved ones so you can get their support and help. <www.petitiononline.com/effexor/>

I know this probably doesn't belong here, but I couldn't remain silent.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Administration | Framed

poster:MKB thread:410198
URL: http://www.dr-bob.org/babble/admin/20041027/msgs/412613.html